A Closed-Form Solution for the Polarizability of a Dielectric Double Half-Cylinder

Mikko Pitkonen

    Research output: Contribution to journalArticleScientificpeer-review

    9 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1267-1277
    JournalJournal of Electromagnetic Waves and Applications
    Volume24
    Issue number8-9
    Publication statusPublished - 2010
    MoE publication typeA1 Journal article-refereed

    Keywords

    • bipolar coordinate system
    • electrostatics
    • polarizability

    Cite this